教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Wu Shuo-jye (瀏覽個人網頁)

標題:On Estimating the reliability in a multicomponent stress-strength model based on Chen Distribution
學年108
學期2
出版(發表)日期2020/05/16
作品名稱On Estimating the reliability in a multicomponent stress-strength model based on Chen Distribution
作品名稱(其他語言)
著者Tanmay Kayal; Yogesh Mani Tripathi; Sanku Dey; Shuo-Jye Wu
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics - Theory and Methods 49(10), p.2429-2447
摘要In this article, we obtain point and interval estimates of multicomponent stress-strength reliability model of an s-out-of-j system using classical and Bayesian approaches by assuming both stress and strength variables follow a Chen distribution with a common shape parameter which may be known or unknown. The uniformly minimum variance unbiased estimator of reliability is obtained analytically when the common parameter is known. The behavior of proposed reliability estimates is studied using the estimated risks through Monte Carlo simulations and comments are obtained. Finally, a data set is analyzed for illustrative purposes.
關鍵字Bayesian estimation;highest posterior density interval;maximum likelihood estimation;reliability of multicomponent;stress-strength
語言英文(美國)
ISSN0361-0926
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wu, S.-J.
審稿制度
國別美國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!